Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 925134, 13 pages
http://dx.doi.org/10.1155/2012/925134
Research Article

Numerical Algorithms for Computing Eigenvalues of Discontinuous Dirac System Using Sinc-Gaussian Method

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 8 March 2012; Accepted 26 May 2012

Academic Editor: Zhenya Yan

Copyright © 2012 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Bhrawy, M. M. Tharwat, and A. Al-Fhaid, “Numerical Algorithms for Computing Eigenvalues of Discontinuous Dirac System Using Sinc-Gaussian Method,” Abstract and Applied Analysis, vol. 2012, Article ID 925134, 13 pages, 2012. https://doi.org/10.1155/2012/925134.